Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Relations between cusp forms on congruence and noncongruence groups

Author: Gabriel Berger
Journal: Proc. Amer. Math. Soc. 128 (2000), 2869-2874
MSC (1991): Primary 11F11; Secondary 11F30
Published electronically: April 7, 2000
MathSciNet review: 1695104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a quadratic relation between cusp forms of weight two on four genus $1$ subgroups of $SL_2(\mathbb{Z} )$. Two of the subgroups are congruence and two are noncongruence. We then generalize this to subgroups of $\Gamma (N)$ of index 2.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11F11, 11F30

Retrieve articles in all journals with MSC (1991): 11F11, 11F30

Additional Information

Gabriel Berger
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467
Address at time of publication: Alphatech, Inc., 50 Mall Rd., Burlington, Massachusetts 01803

PII: S 0002-9939(00)05476-9
Keywords: Noncongruence subgroup, cusp form
Received by editor(s): November 16, 1998
Published electronically: April 7, 2000
Additional Notes: The author was supported in part by JSPS grant P94015 and NSA grant 032596.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia